# SDR SWAA2024091924280

- Difficulty date: August 8, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA727C TO STA787 AND LBL21 WL156 AFT CARGO COMPARTMENT 2024-489196<[01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN STA727 TO STA847 AND LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 203; SHEET 1; SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500 ;SHEET 85; REV A AND DWG 149A8102; SHEET 20; REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] RII ITEM  REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN STA727 TO STA847 AND LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 203; SHEET 1; SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500 ;SHEET 85; REV A AND DWG 149A8102; SHEET 20; REV -. SEE INDIVIDUAL SIGN-OFF BELOW.
